| Model Number |
NX054Z |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Ambulation or Postural Difficulties (2544); Joint Laxity (4526)
| Date of Event |
10/15/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reference code: nx011z.Device name as vega ps femoral comp.Cemented f5n l; serial number: n/a; batch number: 51838609; udi device identifier: (b)(4); udi production identifier: (b)(4).Basic udi: di n/a.Unit of use udi: di (b)(4).Manufacturing date 2012-03-30.Ref.Code; device name; batch#: nx04); patella 3-pegs p4 51822655; nx120; vega ps gliding surface t2/2+ 10mm 51875870; nx011z); as vega ps femoral comp.Cemented f5n l 51838609; nn260p; plug f/tibial plateau 51887768.Investigation: no product at hand.Therefore, an investigation at the product is not possible.Pictorial documentation there are no pictures available.Batch history review: the device quality and manufacturing history records (dhr) have been checked for all available lot numbers and the products found to be according to our specification valid at the time of production.There are no similar complaints against the same lot number(s) with this error pattern.Explanation and rationale: in the light of the little information received, and due the circumstance that we did not received the complained devices, it is not possible to determine a root cause for the mentioned failure.Corrective action: for this topic (vega loosening) a product safety case (psc) was initiated.
Event or Problem Description
It was reported that there was an issue with a vega knee components.As a result of having the product implanted the patient has experienced knee pain, swelling, difficulty walking, and loosening and instability of the implant.The primary surgery occurred on (b)(6) 2013, and there was no reported revision surgery.All available information has been provided at this time, if additional information becomes available the complaint will be updated accordingly.The adverse event / malfunction is filed under reference (b)(4).Involved components: nx054z; (ps tibia cemented t2+); nx044; (universal patella p4); nx120; (ps pe insert t2/t2+, 10mm); nx011zp; (ps femur cemented f5n lt); nn260p; (peek plug f/tibia).Associated medwatches: 2916714-2020-00461; 2916714-2020-00462; 2916714-2020-00463; 2916714-2020-00464.